# SDR USAA2010090791928

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5731003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - TWO CRACKS ON PENETRATION HOLE IN THE VERTICAL BEAM WEB AT LBL 17 BETWEEN WL 225 & WL 234, BS 178.  REPAIRED VERTICAL BEAM WEB AT BS 178, LBL 17 BETWEEN WL 225 & WL 234 IAW B737 SRM 53-10-08 REPAIR 12.
